Vol. 8, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
A characterization of the geometry of large maximal cliques of the alternating forms graph

Antonio Pasini

Vol. 8 (2008), No. 1, 81–116
Abstract

We prove that the geometry of vertices, edges and qn-cliques of the graph Alt(n + 1,q) of (n + 1)-dimensional alternating forms over GF(q), n 4, is the unique flag-transitive geometry of rank 3 where planes are isomorphic to the point-line system of AG(n,q) and the star of a point is dually isomorphic to a projective space.

Keywords
diagram geometry, linear-dual-linear geometries, distance regular graphs, alternating forms graphs
Mathematical Subject Classification 2000
Primary: 05E20, 05E30, 51E24
Milestones
Received: 15 August 2007
Accepted: 28 October 2007
Authors
Antonio Pasini
Department of Information Engineering and Mathematics
University of Siena
Via Roma 56
53100 Siena
Italy